when will the ups and down moods subside with Zoloft??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

addie2629
Regular Member


Date Joined Aug 2009
Total Posts : 86
   Posted 9/14/2010 8:04 AM (GMT -7)   
For those of you on Zoloft, I am experiencing up and down moods and have only been on 100mg for 11days, increased from 75mg X 2weeks and 50mg X 1year. A lot of my SE seem to be subsiding but my moods still seem hazy and out of balance at times. Do these subside as I adjust (4-6weeks at the same dose??)
Thanks!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/14/2010 9:47 AM (GMT -7)   
I think you will level out but like all meds for anxiety,  give it the full 4-6 weeks or even 8 weeks in some cases.  Keep in touch with your physician also.
 
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, February 25, 2017 11:10 AM (GMT -7)
There are a total of 2,765,458 posts in 304,158 threads.
View Active Threads


Who's Online
This forum has 150837 registered members. Please welcome our newest member, james ivan.
388 Guest(s), 14 Registered Member(s) are currently online.  Details
momto2boys, Chask, ResilienceR, Jane974, TotesMagotes, gateway43, 3timechamp, Girlie, getting by, Black Jack Davey, NiceCupOfTea, ASAdvocate, gumby44, quincy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer